Journal of Symbolic Logic

Q-pointness, P-pointness and feebleness of ideals

Pierre Matet and Janusz Pawlikowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the degree of (weak) $Q$-pointness, and that of (weak) $P$-pointness, of ideals on a regular infinite cardinal.

Article information

J. Symbolic Logic, Volume 68, Issue 1 (2003), 235-261.

First available in Project Euclid: 21 February 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Matet, Pierre; Pawlikowski, Janusz. Q-pointness, P-pointness and feebleness of ideals. J. Symbolic Logic 68 (2003), no. 1, 235--261. doi:10.2178/jsl/1045861512.

Export citation


  • B. Balcar and P. Simon Disjoint refinement, Handbook of Boolean algebras (J. D. Monk and R. Bonnet, editors), vol. 2, North-Holland,1989, pp. 333--388.
  • J. E. Baumgartner, A. D. Taylor, and S. Wagon Structural properties of ideals, Dissertationes Mathematicae, vol. 197 (1982).
  • A. Blass Groupwise density and related cardinals, Archive for Mathematical Logic, vol. 30 (1990), pp. 1--11.
  • A. Blass and S. Shelah There may be simple $P_\aleph_1$- and $P_\aleph_2$-points and the Rudin-Keisler ordering may be downward directed, Annals of Pure and Applied Logic, vol. 33 (1987), pp. 213--243.
  • R. M. Canjar On the generic existence of special ultrafilters, Proceedings of the American Mathematical Society, vol. 110 (1990), pp. 233--241.
  • P. L. Dordal Towers in $[\omega ]^\omega$ and $^\omega\omega$, Annals of Pure and Applied Logic, vol. 45 (1989), pp. 247--276.
  • R. Frankiewicz and P. Zbierski Strongly discrete subsets of $\omega^*$, Fundamenta Mathematicae, vol. 129 (1988), pp. 173--180.
  • S. H. Hechler On the existence of certain cofinal subsets of, $^\omega\omega$, Axiomatic set theory (Proceedings of Symposia in Pure Mathematics, volume 13, part II) (T. Jech, editor), American Mathematical Society,1974, pp. 155--173.
  • T. J. Jech Set theory, Academic Press,1978.
  • W. Just, A. R. D. Mathias, K. Prikry, and P. Simon On the existence of large $p$-ideals, Journal of Symbolic Logic, vol. 55 (1990), pp. 457--465.
  • C. Laflamme Strong meager properties for filters, Fundamenta Mathematicae, vol. 146 (1995), pp. 283--293.
  • A. Landver Singular Baire numbers and related topics, Ph.D. thesis, University of Wisconsin, Madison, Wisconsin,1990.
  • A. Louveau Une méthode topologique pour l'étude de la propriété de Ramsey, Israel Journal of Mathematics, vol. 23 (1976), pp. 97--116.
  • P. Matet Combinatorics and forcing with distributive ideals, Annals of Pure and Applied Logic, vol. 86 (1997), pp. 137--201.
  • P. Matet and J. Pawlikowski Ideals over $\omega$ and cardinal invariants of the continuum, Journal of Symbolic Logic, vol. 63 (1998), pp. 1040--1054.
  • P. Matet, A. Rosłanowski, and S. Shelah Cofinality of the nonstationary ideal, preprint.
  • A. R. D. Mathias A remark on rare filters, Infinite and finite sets (Colloquia Mathematica Societatis János Bolyai, volume 10, part III) (A. Hajnal, R. Rado, and V. T. Sós, editors), North-Holland,1975, pp. 1095--1097.
  • A. W. Miller There are no $Q$-points in Laver's model for the Borel conjecture, Proceedings of the American Mathematical Society, vol. 78 (1980), pp. 103--106.
  • J. Pawlikowski Powers of transitive bases of measure and category, Proceedings of the American Mathematical Society, vol. 93 (1985), pp. 719--729.
  • S. Shelah Vive la différence I: non isomorphism of ultrapowers of countable models, Set theory of the continuum (H. Judah, W. Just, and H. Woodin, editors), Mathematical Sciences Research Institute Publications, vol. 26, Springer,1992, pp. 357--405.
  • M. Talagrand Compacts de fonctions mesurables et filtres non mesurables, Studia Mathematica, vol. 67 (1980), pp. 13--43.
  • F. D. Tall Some applications of a generalized Martin's axiom, Topology and its Applications, vol. 57 (1994), pp. 215--248.
  • E. K. van Douwen The integers and topology, Handbook of set-theoretic topology (K. Kunen and J. E. Vaughan, editors), North-Holland,1984, pp. 113--167.